Some Dirichlet spaces obtained by subordinate reflected diffusions.

Título inglés Some Dirichlet spaces obtained by subordinate reflected diffusions.
Título español Espacios de Dirichlet obtenidos por difusiones reflejadas subordinadas.
Autor/es Jacob, Niels ; Schilling, René L.
Organización Math. Inst. Univ. Erlangen, Erlangen, Alemania;Dep. Math. Nottingham Trent Univ., Nottingham, Reino Unido
Revista 0213-2230
Publicación 1999, 15 (1): 59-91, 25 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés In this paper we want to show how well-known results from the theory of (regular) elliptic boundary value problems, function spaces and interpolation, subordination in the sense of Bochner and Dirichlet forms can be combined and how one can thus get some new aspects in each of these fields.
Clasificación UNESCO 120201
Palabras clave español Problema de Dirichlet ; Operadores diferenciales ; Espacios de funciones ; Proceso de difusión
Código MathReviews MR1681637
Código Z-Math Zbl 0922.31011
Icono pdf Acceso al artículo completo